# SDR DALA2023102608800

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 21,383 hours, 10,790 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 F/A REPORTS O2 MASK IN LAV 2 DROPPED DOWN ON CLIMB OUT. CORRECTIVE ACTION: STOWED MASK PER A321 AMM 35-21, NO DEFECTS NOTED. (5064614)
